# SDR 20001113SH002

- Difficulty date: September 30, 2000
- Submitted: November 13, 2000
- Operation: General aviation
- Aircraft: N9372C
- Make and model: Piper PA-28-161
- Aircraft serial: 287816467
- Engine: Lyc O320B2B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: CF30766
- Condition: Misaligned
- Location: Carburetor
- Part time: 55 hours
- Component: Carburetor
- Component part number: 4SPA
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

COMPLETE ENGINE FAILURE WITH FORCED LANDING.  DISCOVERED CARBURETOR FLOODING ENGINE.  UPON DISASSEMBLY OF CARBURETOR WITH FAA REP, FOUND FLOAT HANGING UP SIDE OF BOWL.  FLOAT APPEARS TO BE MISALIGNED DURING ASSSEMBLY AND SOLDERING OF FLOAT.  (X)
